# SDR SWAA065042

- Difficulty date: December 21, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 4,350 hours, 2,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MS1557081
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RIGHT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT BULB PER MM.
